# SDR FDEA2019080871809

- Difficulty date: August 7, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39542
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LEADING EDGE CAVITY RIB DOUBLER AT XOS 667 FOUND CRACKED .  RIGHT HAND LEADING EDGE CAVITY, CRACKED RIB DOUBLER AT XOS 667, REMOVED AND   REPLACED WITH FABRICATED RIB DOUBLER AS PER SRM 51-31-01-OG. RIB DOUBLER   FABRICATED AS PER DRAWING ARB 3954 REVISION K. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
